# SDR AALA201709149025

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 17,184 hours, 6,933 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP, TANK 2 LOW PRESSURE ON ECAM, RT SWITCH NR 2 FAULT LIGHT. REPLACED RIGHT TANK NR 2 FUEL PUMP IAW AMM.
